# SDR 2003FA0000867

- Difficulty date: August 26, 2003
- Submitted: August 26, 2003
- Operation: General aviation
- Aircraft: N940CD
- Make and model: Cirrus SR22
- Aircraft serial: 0259
- Aircraft time: 145 hours
- Engine: Cont IO550N
- Engine time: 145 hours
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Attach Bolt
- Condition: Improper Part
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND LOWER ENGINE MOUNT TO FIREWALL BOLTS LOOSE. BOTH LOWER BOLTS WERE TO LONG AND GRIP LENGTH TO LONG.  REPLACED BOTH BOLTS WITH PROPER SIZE AND TORQUED TO SPECS.
